nite savella

Discussion in 'Fibromyalgia Main Forum' started by rvchick, May 21, 2009.

  1. rvchick

    rvchick New Member

    Well, I took my nite pill 3 heart rate went down, maybe cause I ate when I took it.,,,,,,still dizzy, I take orenica---plaqunnil---thyorid med.(new) .....diovan (blood pressure)---xannax----vit d-----fish oil----vit b1 ( doc said for energy --new)---vit b 12----vit c---......I actually think I can sleep tonight, i hope.....
  2. 3gs

    3gs New Member

    I was just given this by doc. Do u have a good doc? mine is not so good gave me false info on it and Im thinking about not taking it.

    Are u senistive to meds?

    thanks for update and good luck
  3. kat0465

    kat0465 New Member

    can you elaborate on the false info thing? my Dr is really trying to push the savella thing also, she is even offering me samples, which she has never done in the 8 years i've been seeing her.

    Although i don't have any intention of taking it, too many side effects & not enough hard evidence it works!
  4. rvchick

    rvchick New Member

    i JUST TOOK MY DAY 4 PILL, HAD SOME RUNNING TO DO, SO THOUGHT i HAD BETTER WAIT,,SO FAR just my heart rate going up, I also have a snius infection, went to the chaiorpractor, he worked on my snius, & my shoulders & lower back.. still dizzy BUT I think it is from the infection....Don't have on pain just in my left hip.....I am scared to death of these new drugs, it took me a yr. to start Orenica......Between going to nursing home every day to see Dad, I need a vac......:).......I am just nervous from everything now....
  5. GranmaBB

    GranmaBB New Member

    I just took my day 4 pill also.
    So far no bad side effects which is amazing for me.

    I guess there's 3 of us doing this together.
    Good luck & hope you continue doing well.
  6. hensue

    hensue New Member

    Can you tell any difference in pain or is it just to early. What about energy level?
    I guess i am overly optimistic.
    Good luck and thanks for keeping us posted
  7. 3gs

    3gs New Member

    He told me it wasnt an antidpressent,understand it is? Just said take it and let me know if it works.I am very sensitive to meds and he told me to cut them in half and I dont think this is safe.

    well after reading side effects it recommended u are followed closely due to heart problems and bleeding.

    Im not taking it glad its working for others tho